MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION
Model Number 867041
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that they were expecting to get a red alarm, but when patient spo2 fell below 88, which was the set limit, there was no yellow/red alarm reported.The patient was moved to another room due to this room failing to alarm when it should have.The device was in clinical use.The patient was near coding with severe desaturation.
 
Additional Manufacturer Narrative
The alarm log for bed 1024ucm was reviewed by a philips national support specialist (nss).Based on information provided by philips national service support (nss), the time and date for the issue being reported by the customer is 01aug2024 at 10:57:52; the patient was originally admitted to room 1024ucm and was transferred to room 1001ucm.The nss determined that there was no desaturation (desat) alarm on bed 1024ucm due to alarm configuration settings.The spo2 desat delay is configured to be 20 seconds with an spo2 desat set at 78 and the average time set at 16 seconds.Based on the information available and the testing conducted, the cause of the reported problem was configuration related.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
This report is a supplemental to correct the type of reported complaint.

Brand Name
INTELLIVUE MICROSTREAM EXTENSION
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19974386
Report Number9610816-2024-00511
Device Sequence Number7048071
Product Code CCK
UDI-Device Identifier00884838083585
UDI-Public(01)00884838083585
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867041
Device Catalogue Number867041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/14/2024
06/23/2025
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/15/2024
06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown